Analytical renormalization results for the cross-over behavior of period doubling, from conservative to dissipative systems

G. Reinout, G. Reinout W. Quispel

Research output: Contribution to journalArticleAcademic

1 Citation (Scopus)

Abstract

has been shown that there is a universal scaling function describing the cross-over of the effective Feigenbaum convergence rate δ from its conservative value (δ = 8.721097 ....), as a function of the “effective dissipation”. Using renormalization theory I obtain an explicit analytical expression for this cross-over function and show that it's not monotonic but has a minimum, just before it reaches its asymptotic dissipative value. I also derive an analytical expression for the (period-doubling) bifurcation values in a particular map (the Hénon map), at all values of the Jacobian.
Original languageUndefined
Pages (from-to)477-478
JournalPhysica D
Volume18
Issue number1-3
DOIs
Publication statusPublished - 1986
Externally publishedYes

Keywords

  • IR-69647

Cite this